MAUDE Adverse Event Report: MILTENYI BIOTEC GMBH CLINIMACS TUBING SET

MILTENYI BIOTEC GMBH CLINIMACS TUBING SET
Catalog Number 161-01
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/10/2016
Type of Reportable Event Malfunction
Event or Problem Description
No sample loading by clinimacs plus tubing set was complained by the customer.

Brand Name
CLINIMACS TUBING SET
Common Device Name
CLINIMACS TUBING SET
Manufacturer (Section D)
MILTENYI BIOTEC GMBH
friedrich-ebert-strasse 68
bergisch gladbach, 51429
GM  51429
MDR Report Key5480714
Report Number3005290010-2016-00052
Device Sequence Number13676983
Product Code OVG
UDI-Device Identifier04049934004841
UDI-Public04049934004841
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
BH110018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number161-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2016
Initial Report FDA Received Date03/04/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1